Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 23, Number 106

All articles in this issue are freely accessible.

Calculation of Gauss quadrature rules
Gene H. Golub and John H. Welsch.
Math. Comp. 23 (1969), 221-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245201
Applications of Hilbert transform theory to numerical quadrature
W. E. Smith and J. N. Lyness.
Math. Comp. 23 (1969), 231-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251906
A general algorithm for nonnegative quadrature formulas
M. Wayne Wilson.
Math. Comp. 23 (1969), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242374
On finite integrals involving trigonometric, Bessel, and Legendre functions
Richard L. Lewis.
Math. Comp. 23 (1969), 259-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242350
A method for the approximation of functions defined by formal series expansions in orthogonal polynomials
Jonas T. Holdeman.
Math. Comp. 23 (1969), 275-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251412
Chebyshev approximations for the exponential integral $Ei(x)$
W. J. Cody and Henry C. Thacher.
Math. Comp. 23 (1969), 289-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242349
An extension of the Hille-Hardy formula
H. M. Srivastava.
Math. Comp. 23 (1969), 305-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243132
Sterbenz, P. H
I. F. Gan┼żela and C. T. Fike.
Math. Comp. 23 (1969), 313-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245199
On the computation of a bivariate $t$-distribution
D. E. Amos and W. G. Bulgren.
Math. Comp. 23 (1969), 319-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242348
Stability of difference approximations of dissipative type for mixed initial-boundary value problems. I
Stanley Osher.
Math. Comp. 23 (1969), 335-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246530
On the convergence of discrete approximations to the Navier-Stokes equations
Alexandre Joel Chorin.
Math. Comp. 23 (1969), 341-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242393
Compressible fluid flow and the approximation of iterated integrals of a singular function
P. L. Richman.
Math. Comp. 23 (1969), 355-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242386
Approximate solutions for mixed boundary value problems by finite-difference methods
V. Thuraisamy.
Math. Comp. 23 (1969), 373-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242390
Monotone type discrete analogue for the mixed boundary value problem.
V. Thuraisamy.
Math. Comp. 23 (1969), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242391
On a method to subtract off a singularity at a corner for the Dirichlet or Neumann problem
Neil M. Wigley.
Math. Comp. 23 (1969), 395-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245223
On the computation of the eigenvalues of a tridiagonal matrix
I. Gargantini.
Math. Comp. 23 (1969), 403-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242359
A note on a generalisation of a method of Douglas
Graeme Fairweather.
Math. Comp. 23 (1969), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243756
Integration formulae involving derivatives
T. N. L. Patterson.
Math. Comp. 23 (1969), 411-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242371
Some factors of the numbers $G_{n}=6^{2n}+1$ and $H_{n}=10^{2n}+1$
Hans Riesel.
Math. Comp. 23 (1969), 413-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245507
On the numerical solution of a differential-difference equation arising in analytic number theory
J. van de Lune and E. Wattel.
Math. Comp. 23 (1969), 417-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247789
A note on sums of four cubes
M. Lal, W. Russell and W. J. Blundon.
Math. Comp. 23 (1969), 423-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245513
Computation of Galois group elements of a polynomial equation
E. J. Cockayne.
Math. Comp. 23 (1969), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242402
Computer use in continued fraction expansions
Evelyn Frank.
Math. Comp. 23 (1969), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245509
A new type of Chebyshev quadrature
R. E. Barnhill, J. E. Dennis and G. M. Nielson.
Math. Comp. 23 (1969), 437-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242367
Reviews and Descriptions of Tables and Books
Math. Comp. 23 (1969), 443-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by M. Abramowitz and I. A. Stegun
Van E. Wood.
Math. Comp. 23 (1969), 467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415964
Table Errata
Math. Comp. 23 (1969), 467-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Tables of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Murlan S. Corrington.
Math. Comp. 23 (1969), 468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415966
Table errata: Handbook of elliptic integrals for engineers and physicists (Springer, Berlin, 1954) by Paul F. Byrd and Morris D. Friedman
Henry E. Fettis.
Math. Comp. 23 (1969), 468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400623
Table errata: Tables of integral transforms, Vol. I, II (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Van E. Wood.
Math. Comp. 23 (1969), 468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415977
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Henry E. Fettis.
Math. Comp. 23 (1969), 469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415967
Table errata: Formulas and theorems for the special functions of mathematical physics (third edition of the English translation, Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Van E. Wood.
Math. Comp. 23 (1969), 471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400641
Corrigendum: “Polynomial system satisfying a special function equation” (Math. Comput. 22 (1968), 673–676)
A. M. Chak.
Math. Comp. 23 (1969), 473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402144
Corrigendum: “A modified Monte-Carlo quadrature. II” (Math. Comp. 21 (1967), 388–397)
Seymour Haber.
Math. Comp. 23 (1969), 473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400646